Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

On the second fundamental theorem of Nevanlinna


Author: Arturo Fernández Arias
Journal: Trans. Amer. Math. Soc. 306 (1988), 141-163
MSC: Primary 30D35
DOI: https://doi.org/10.1090/S0002-9947-1988-0927686-6
MathSciNet review: 927686
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: It is shown that a condition on the size of the exceptional set in the second fundamental theorem of Nevanlinna cannot be improved. The method is based on a construction of Hayman and also makes use of a quantitative version of a result of F. Nevanlinna about the growth of the characteristic function of a meromorophic function omitting a finite number of points


References [Enhancements On Off] (What's this?)

  • [1] A. Fernandez, Some results about the size of the exceptional set in Nevanlinna's second fundamental theorem, Collect. Math. (to appear). MR 923005 (89c:30078)
  • [2] W. K. Hayman, Meromorphic functions, Oxford at the Clarendon Press, 1964. MR 0164038 (29:1337)
  • [3] -, Die Nevanlinna-Charakteristik von meromorphen Funktionen und ihren Integralen, Fest-band zum 70, Geburststag von Rolf Nevanlinna, Springer-Verlag, 1966, pp. 16-20. MR 0206288 (34:6107)
  • [4] -, Multivalent functions, Cambridge Univ. Press, 1958. MR 0108586 (21:7302)
  • [5] -, On the Valiron deficiencies of integral functions of infinite order, Ark. Mat. 10 (1972), 163-172. MR 0324040 (48:2392)
  • [6] J. A. Hempel, Precise bounds in the theorems of Landau and Schottky, Aspects of Contemporary Complex Analysis (D. A. Brannan and J. G. Clunie, eds.), Academic Press, 1980. MR 623485 (82h:30017)
  • [7] F. Nevanlinna, Über die Anwendung einer Klasse von uniformisierender Transcendenten zur Untersuchung der Wertverteilung analytischer Funktionen, Acta Math. 50 (1927). MR 1555255
  • [8] R. Nevanlinna, Le théorème de Picard-Borel et la théorie des fonctions méromorphes, Gauthier-Villars, Paris, 1920.
  • [9] -, Analytic functions, Springer-Verlag, 1970. MR 0279280 (43:5003)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 30D35

Retrieve articles in all journals with MSC: 30D35


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1988-0927686-6
Keywords: Characteristic function, zeros, poles, distribution, growth
Article copyright: © Copyright 1988 American Mathematical Society

American Mathematical Society